# SDR AALA201909119010

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 56,021 hours, 23,252 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TAKEOFF RAPIDLY DEVELOPED 900LBS FUEL IMBALANCE LT WING HEAVY NORMAL FUEL PUMP CONFIG  BALANCED FUEL NORMAL AFTER. ACCOMP FIM 28-41-00, NO FAULTS NOTED. OK FOR SERVICE FIM 28-41-00.
